# SDR HEED9570

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Packing
- Part number: M832481253
- Condition: Leaking
- Location: Mast
- Part time: 921 hours
- Component: 222040002115
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAST SEAL LEAKING. ORDER NEW.
